Existence of solutions for lower semi-continuous differential inclusions with the method of upper and lower solutions

  • Myelkebir Aitalioubrahim University Sultan My Slimane, Faculty polydisciplinary, BP 592, Mghila, Beni Mellal
  • Noureddine Ayyadi

Abstract

We show the existence result of solutions for the differential inclusion (\phi(x(t)))'\in F(t; x(t)); where F(.;. ) is a compact lower semi-continuous multi-valued maps and \phi is an homeomorphism.

Published
May 28, 2018
How to Cite
AITALIOUBRAHIM, Myelkebir; AYYADI, Noureddine. Existence of solutions for lower semi-continuous differential inclusions with the method of upper and lower solutions. Nonlinear Studies, [S.l.], v. 25, n. 2, p. 333-343, may 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1550>. Date accessed: 20 oct. 2018.